# SDR FDEA201405191073

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 21,136 hours, 11,676 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 42
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FAULTED WHEN PULLED TO STANDARD.  UNABLE TO SILENCE THE CONTINUAL CHIME & WARNING SEQUENCE UNTIL RETURNED TO BARO POSITION.  INCLUDED ECAM WARNINGS.  AFTER LANDING IN BARO POSITION THE WARNING REPEATED.  R & R PROXIMITY DETECTOR UNIT IAW MM 32-31-71-04.  ALL OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.  ALSO BITE TEST CAPTAIN`S ALT IAW 34-10-00-05, ALL OPERATIONS CHECKED GOOD.
